According to an article by Forbes, more than 1,300 men have filed Low T lawsuits since April 2014, all of which were presented in the Northern District of Illinois. While trials won’t begin until fall 2016, it illustrates how pervasive these testosterone therapy lawsuits are – and the marketing problem that accompanies them.
Low testosterone, often referred to as “Low T,” is a condition often combated using a gel-based therapy called AndroGel. Due to resulting cardiovascular problems, manufacturers have seen increasing Low T lawsuits.
One of the most destructive products on the market might perhaps be one of the most unlikely. Baby powder, made with talc, has seen a mounting number of lawsuits in the past two years after a potential link to ovarian cancer was exposed.
Since the initial lawsuit in 2013, hundreds have been filed against pharmaceutical and cosmetic manufacturer Johnson & Johnson for the potential risk associated with baby powder.
Johnson & Johnson’s baby powder product has been under speculation for some time due its potential carcinogenic qualities, but a recent study suggests that the risks associated with using the powder are even higher than we’d previously imagined.
Two drugs used to treat serious blood clots and their associated risk have been met with numerous lawsuits and mass torts as a result of undisclosed internal bleeding risks.
Look out, there’s a new, potentially lethal blood thinner in town, and its name is Eliquis.
Research about talcum powder and its potential ability to cause ovarian cancer in women who use it has been circulating for years now, but it’s just beginning to really a cause stir.
Men and their loved ones continue to file low testosterone lawsuits against the manufacturers of these treatments after many men have suffered heart attacks, strokes and cardiovascular events while taking their medications.
Men all over the country are filing lawsuits against the manufacturers of low testosterone treatments after they suffered a heart attack, stroke or other serious cardiovascular event while taking the medication.